Blank Cover Image
所蔵情報QRコード

Studies in applied mathematics / Massachusetts Institute of Technology

資料種別:
雑誌
背文字タイトル:
Studies in Applied Mathematics
出版情報:
Cambridge, Mass. : MIT Press
形態:
v. ; 25 cm
巻次年月次:
Vol. 48, no. 1 (Mar. 1969)-
継続前誌:
Journal of mathematics and physics <AA00851604>
ISSN:
00222526
書誌ID:
AA00851590
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

Institute of Mathematics and Its Applications

Academic Press

[s.n.], G. Banta[m]

Massachusetts Institute of Technology

Massachusetts Institute of Technology

Academic Press

Cambridge University Press

Institute of Management Sciences, Operations Research Society of America

Institute of Management Sciences

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12